Each Sudaplus non-drowsy tablet contains 500mg of paracetamol and 30mg of pseudoephedrine. The pseudoephedrine relieves nasal and sinus congestion and the paracetamol in addition to relieving pain of blocked sinus also reduces fever and helps treat other symptoms of cold and flu including sore throat and muscular aches and pains.
Directions for use:
Adults take two tablets every four hours up to three times daily. Do not take more than 6 tablets in 24 hours.
Children 12-18 years of age take one to two tablets every four hours up to three times daily. Do not take more than 6 tablets in 24 hours and not to be used for more than 5 consecutive days. Not recommended for children under 12.
DO not take any other products containing paracetamol whilst taking this medication.
Please refer to the patient information leaflet for further information.